# SDR SIMA2018082715005

- Difficulty date: August 15, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,296 hours, 31,868 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD LOWER PYLON YOKE WAS CRACKED.  REMOVED AND REPLACED THE LT FORWARD LOWER PYLON YOKE FITTING IAW EO EM-54MR-386.
